Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Computation of symbols on $C^*$-algebras of singular integral operators


Author: R. D. Moyer
Journal: Bull. Amer. Math. Soc. 77 (1971), 615-620
MSC (1970): Primary 45E10, 47G05; Secondary 35S05, 58G15
DOI: https://doi.org/10.1090/S0002-9904-1971-12775-1
MathSciNet review: 0279641
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. A. Coburn and R. G. Douglas, On C*-algebras of operators on a halfspace. I (to appear).
  • 2. L. A. Coburn, R. G. Douglas, D. G. Schaeffer and I. M. Singer, C*-algebras of operators on a half-space. II: Index theory (to appear). MR 358418
  • 3. L. A. Coburn, R. D. Moyer and I. M. Singer, Algebras of singular integral operators with almost periodic coefficients (to appear).
  • 4. H. O. Cordes, The algebra of singular integral operators in Rn, J. Math. Mech. 14 (1965), 1007-1032. MR 31 #6137. MR 181911
  • 5. H. O. Cordes and E. A. Herman, Gel'fand theory of pseudo-differential operators, Amer. J. Math. 90 (1968), 681-717. MR 454743
  • 6. I. C. Gohberg, On the theory of multidimensional singular integral equations, Dokl. Akad. Nauk SSSR 133 (1960), 1279-1282 =Soviet Math. Dokl. 1 (1960), 960-963. MR 23 #A2015. MR 124704
  • 7. E. A. Herman, The symbol of the algebra of singular integral operators, J. Math. Mech. 15 (1966), 147-155. MR 32 #4559. MR 187105
  • 8. L. Hörmander, Pseudo-differential operators, Comm. Pure Appl. Math. 18 (1965), 501-517. MR 31 #4970. MR 180740
  • 9. S. M. Newberger, The σ-symbol of the singular integral operators of Colderón and Zygmund, Illinois J. Math. 9 (1965), 428-443. MR 31 #1579. MR 177316
  • 10. R. T. Seeley, Integro-differential operators on vector bundles, Trans. Amer. Math. Soc. 117 (1965), 167-204. MR 30 #3388. MR 173174

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 45E10, 47G05, 35S05, 58G15

Retrieve articles in all journals with MSC (1970): 45E10, 47G05, 35S05, 58G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12775-1

American Mathematical Society